MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG

A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG
Catalog Number 7K78-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.(b)(6).
 
Event or Problem Description
The customer observed false negative architect b-hcg results.The customer provided data for one pregnant patient, as follows (miu/ml): (b)(6).There was no adverse impact to patient management reported.
 
Additional Manufacturer Narrative
Susepct device lot number was added.An evaluation is in-process.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, in-house testing, field data review, design history record review, a search for similar complaints, and a review of labeling.Return material was not available from the customer.An accuracy testing protocol was performed using an in-house retain kit and all specifications were met indicating the lot is preforming acceptably.An analysis utilizing field data was completed to determine if the median patient values have shifted over time.The analysis concluded that the medians of patient results are within the established limits for lot 82186ui00.The design history record review did not identify any non-conformances, deviations or potential nonconformances of the lot in question.Tracking and trending did not identify an adverse trend for the lot in question.Labeling was reviewed and found to be adequate.Based on the available information no product deficiency of the architect total b-hcg reagent, list 07k78, lot 82186ui00, was identified.

Brand Name
ARCHITECT TOTAL B-HCG
Common Device Name
B-HCG
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key7875699
Report Number3005094123-2018-00047
Device Sequence Number16190997
Product Code DHA
UDI-Device Identifier00380740014933
UDI-Public00380740014933
Combination Product (Y/N)N
Initial Reporter CountryIS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/16/2018
Device Catalogue Number7K78-30
Device Lot Number82186UI00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/25/2018
Supplement Date Received by Manufacturer09/16/2018
11/14/2018
Initial Report FDA Received Date09/13/2018
Supplement Report FDA Received Date10/04/2018
12/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER; ARCHITECT I2000SR ANALYZER; ARCHITECT I2000SR ANALYZER; LN 03M74-02, SN (B)(4); LN 03M74-02, SN (B)(4); LN 03M74-02, SN (B)(4)